# SDR DALA2014122306689

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR STRUCTURE LT SIDE BS 345 - 365, LBL 56 AT L-1 DOOR THRESHOLD,  BOX BEAM UPPER SURFACE CORRODED AROUND FASTENER HOLES.  REMOVED DAMAGE, FOUND OUT OF LIMITS.  R & R THE BOX BEAM IAW SRM.
